# SDR 29GA2019052800001

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,461 hours, 43,930 cycles
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Part serial: 900757
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 0131 MHH/PBI REPORT: HAD DUCT OVER TEMP  R SIDE FOLLOWED QRH 1-8 THEN 5-24 ENGINE SHUT DOWN. CORRECTIVE ACTION:  R&R LP BLEED AIR VALVE IAW AMM 36-11-15-04. PERFORMED ENGINE POWER RUN, RT BLEED CLOSED LIGHT ILLUMINATED AND BEEN ADVISED TO REPLACE O/T & O/P SWITCHES. R&R RT OVERTEMP SWITCH CPRSR IAW AMM 36-10-00. RAN ENGINES FOR 10 MINS OPS CHECK GOOD IAW AMM 72-00-00. OVER PRESSURE/OVER TEMP SWITCH P/N ON/OFF: 67121-52-440 S/N OFF: SA-0039 S/N ON: SA-9897.
